# SDR AALA20171012004

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 75,380 hours, 9,565 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 38083A7
- Condition: Reads Low
- Location: R3 Door
- Part time: 34,096 hours, 3,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED RESERVOIR PER AMM 52-11-22.  OPERATIONAL CHECK GOOD.
